MathSciNet Relay Station
MathSciNet bibliographic data
MR428245 54A25 (54D15)
Juhász, I.; Kunen, K.; Rudin, M. E. Two more hereditarily separable non-Lindelöf spaces. Canad. J. Math. 28 (1976), no. 5, 998–1005.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement